COPD Home > DuoNeb Overdose
If you take too much DuoNeb, overdose symptoms may include chest pain, seizures, or shakiness. The effects of an overdose will vary, based on how much DuoNeb was taken and whether it was taken with other drugs. Treatment for a DuoNeb overdose typically consists of treating the symptoms as they occur, known as supportive care.
DuoNeb Overdose: An OverviewDuoNeb® (ipratropium and albuterol solution) is a prescription medication used to treat chronic obstructive pulmonary disease (COPD). It contains two different medications: ipratropium (an anticholinergic medication) and albuterol (a beta agonist). The effects of a DuoNeb overdose will vary, depending on a number of factors, including the DuoNeb dosage and whether it was taken with any other medicines or substances. If you happen to overdose on DuoNeb, seek immediate medical attention.
Symptoms of a DuoNeb OverdoseSymptoms of a DuoNeb overdose can occur if too much of either of the active ingredients in the medication are taken. Too much albuterol tends to cause stimulatory effects, causing the following overdose symptoms:
- Chest pain (angina)
- High blood pressure (hypertension) or low blood pressure (hypotension)
- A fast heart rate (tachycardia)
- Shakiness (tremors)
- Dry mouth
- Feelings of a rapidly or forcefully beating heart (heart palpitations)
- An irregular heart rhythm (arrhythmia)
- Low potassium in the blood (hypokalemia)
- Cardiac arrest
- Loss of life.
Taking too much ipratropium can cause the following "anticholinergic" symptoms:
- Blurred vision
- Abdominal pain (stomach pain)
- Dry mouth or eyes
- Difficulty urinating.